# SDR ASAA0852970

- Difficulty date: May 17, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 2,996 hours, 874 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007021
- Part serial: P6344
- Condition: Oil Consumption
- Part time: 21,337 hours, 8,350 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL COMSUMPTION INDICATE ALERT.  STRIP AC FROM ETOPS SERVICES INSP, APU INTAKE EXHAUST AND APU AREA, NO OIL LEAKS NOTED AT THIS TIME.  AC RESTRICTED FROM ETOPS UNTIL NEW APU OIL COMSUMPTION RATE IS CALULATED.  INSPECTED APU, APU OIL LEVEL FULL CONSUMPTION FOR APU .0, THIS REMOVES TOP DEFFERAL FOR APU OIL USED.
